Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the cause of increased endometrial thickness post menopause ?

my mom s age is 51,she was in postmenopause,she has an endometrial thickness is 8mm.ever thing seems to be fine in pap semra,we even had hystroscopy and no ploys are seen, we had an endometrial byopsy last week and waiting for results,my query is do my mom has any cancer or any other problem.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  794
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
see postmenopausal bleeding is dangerous sign, if at all 8 mm thickness of endometrium is somewhat pointing towards a suggesion of biopsy from endometrium and its already done, if there is cancer(adenocarcinoma) chances that this cancer of 1st stage FIGO/AJCC Stage is 90% and chances of survival after Total abdominal hysterectomy +/- lymphnode sampling +/- adjuvant radiotherapy is fairly high up to 90% at 5 years. so please wait till report and dont worry regarding cancer outcome even if it comes to possitive of cancer
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor